# SDR 9600479935

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Vlv
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE AIRCRAFT DID NOT SHIFT INTO FLIGHT MODE AND THE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  SERVICED NOSE STRUT AND REPLACED SCHRADER VALVE, OPERATIONAL CHECK GOOD.
